MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ1; HIP FEMORAL STEM/SLEEVE

DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ1; HIP FEMORAL STEM/SLEEVE
Catalog Number 961161000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Joint Disorder (2373); No Information (3190)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had a dislocation.The patient underwent the first revision surgery and a pressure point of the neck of the femoral stem was noted on one of the edges of the acetabulum.It is believed that the polyethylene was worn and the head came out.In that first review surgery, the surgeon removed part of the polythene and had to cut in half the remained part of polyethylene, raised the head and placed a new constricted insert.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: der states that the patient had a dislocation.The patient underwent the first revision surgery and a pressure point of the neck of the femoral stem was noted on one of the edges of the acetabulum.It is believed that the polyethylene was worn and the head came out.In that first review surgery, the surgeon removed part of the polythene and had to cut in half the remained part of polyethylene, raised the head and placed a new constricted insert.

Brand Name
C-STEM SZ1
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
suzhou industrial park
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key6968146
Report Number1818910-2017-27244
Device Sequence Number1091010
Product Code JDI
UDI-Device Identifier10603295235187
UDI-Public10603295235187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961161000
Device Lot NumberD14043813
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR